MAUDE Adverse Event Report: Siemens Healthcare Diagnostics, Inc. Atellica IM High¿Sensitivity Troponin I (TnIH); Immunoassay Method, Troponin Subunit

Siemens Healthcare Diagnostics, Inc. Atellica IM High¿Sensitivity Troponin I (TnIH); Immunoassay Method, Troponin Subunit
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2026
Type of Reportable Event Malfunction

Brand Name
Atellica IM High¿Sensitivity Troponin I (TnIH)
Common Device Name
Immunoassay Method, Troponin Subunit
Manufacturer (Section D)
Siemens Healthcare Diagnostics, Inc.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
Siemens Healthcare Diagnostics, Inc.
333 coney st.
registration # 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key50810360
Report Number1219913-2026-00179
Device Sequence Number16099659
Product Code MMI
UDI-Device Identifier00630414006703
UDI-Public(01)00630414006703(10)39918115(17)270302
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K241165
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10997840
Device Lot Number39918115
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/17/2026
Date Device Manufactured12/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown